FERNANDO GALAZ FONTES
Investigador titular B
Área de Matemáticas Básicas

Información de contacto

Centro de Investigación en Matemáticas
Apartado Postal 402
C.P. 36000
Guanajuato, Gto.
MÉXICO

Cubículo F-1
Correo electrónico: galaz at cimat.mx

Cursos

Notas

Publicaciones

  • con Celia Ávalos Ramos,
    'Associate space with respect to a semi-finite measure'.
    Indagationes Math. 28(2017), 261-267; doi: 10.1016/j.indag.2016.06.004. [html]

  • con Celia Ávalos Ramos,
    'Associate space with respect to a locally -finite measure on a $\delta$-ring and applications to spaces
    of integrable functions defined by a vector measure'.
    Positivity. Vol 20, Issue 3, (2016), 515-539; doi:10.1007/s11117-015-0370-4. [html]

  • con J. Calabuig, M. Fernández y E. Sánchez-Pérez,
    'Extending and Factorizing Bounded Bilinear Maps Defined on Order Continuous Banach Function Spaces'.
    Revista Real Academia Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas,
    Vol. 18, Number 2, (2014), 353-367. [html]

  • con Roxana W. Ruiz Aguilar,
    'Grados de ciclicidad de los operadores de Cesaro-Hardy'.
    Miscelánea Matemática, No. 57, (2013), 103-117. [html]

  • 'Another Proof for Non-Supercyclicity in Finite Dimensional Complex Banach Spaces'.
    Amer. Math. Monthly, Vol. 120, No. 5 (May 2013), pp. 466-468. [html]

  • con J. Calabuig, E. Navarrete y E. Sánchez-Pérez,
    'Fourier transform and convolutions on $L^p$ of a vector measure on a compact Hausdorff abelian group'.
    J. Fourier Anal. Appl., Vol. 19, Issue 2, (2013), 312-332. [html]

  • 'The dual space of $L^p$ of a vector measure'. Positivity, Vol. 14, Issue 4, (2010), 715-729. [html]

  • con J. A. Canavati y M. A. Moreles:
    'Aut(Bn)- Its Haar Measure and a unitary representation: a constructive approach',
    Journal of Interdisciplinary Mathematics , 13(2010), No. 2, 193-209.

  • 'Derivación de una función monótona', Carta Informativa Soc. Mat. Mexicana , No. 64(2010), 1-6. [ pdf ]

  • con I. Ferrando:
    'Multiplication operators and vector measure Orlicz spaces',
    Indagationes Math. Vol. 20, No. 1(2009), 57-71. [html]

  • con F. J. Solís:
    'Iterating the Cesaro operators', Proc. Amer. Math. Soc. 136(2008), 2147-2153. [ html]

  • con J. M. Calabuig Rodríguez, E. Jiménez Fernández y E. Sánchez-Pérez:
    'Strong factorization of operators on spaces of vector measure integrable functions and unconditional convergence of series',
    Math. Zeitschcrift. Vol 257, No. 2 (2007), 381-402. [html]

  • 'Espectro de una isometría lineal', Carta informativa SMM, No. 51(2007), 1-4. [ pdf ]

  • 'El operador de Cesaro y sus iterados', Revista del Posgrado en Matemáticas, 1(2007) 19-24. [ pdf ]


última modificación: 29/octubre/2020